# SDR AALA2009042300815

- Difficulty date: April 23, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHT AT SEAT 17B INOPERATIVE.  RESECURED LOOSE CONNECTOR FOR CEILING EMERGENCY LIGHT AT SEAT 17B.
